# SDR AALA202503315514

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 28,828 hours, 13,474 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 121117091C
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE EXIT ROW IS STUCK CLOSED. MAINTENANCE REPLACED WINDOW PANE ASSEMBLY.
